# SDR VNAA0110011

- Difficulty date: October 16, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,804 hours, 15,202 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED AN ANGLE OF ATTACK CHIME AND FAILURE.  ABORTED THE TAKEOFF.  AS FLIGHT 4138 CLEARED THE RUNWAY THE MESSAGE CLEARED.  THE CREW CONTACTED MAINTENANCE CONTROL AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4138 THEN DEPARTED WITH NO FURTHER INCIDENTS.
